# SDR SWAA011406

- Difficulty date: May 11, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 48,871 hours, 43,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AND LENS MISSING AT MID CABIN.  RELAMPED AND REPLACED LENS PER MM.
